# SDR DALA2023021701225

- Difficulty date: February 14, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,924 hours, 15,217 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 FOUND OUT CORROSION ON CENTER WING REAR SPAR WEB AT LH MLG WHEEL WELL BS 955.1 LBL 172 WL 173, REFER TO CPCP TASK 53- 524-00. CORRECTIVE ACTION: DAMAGED AREA REPAIR AS PER PRI: 603605-14 REV. 0. (2628434)
